It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


I have not received the flu shot since 2003. Thursday I got the flu shot (the turbo one as I call it that includes H1N1 etc) Anyway, 2 days later I have lots of achyness, malaise, and a sore throat...and of course the injection site is sore. Could this be from the flu shot?
In Canada (I'm not sure about the US), the flu vaccine this year is a 'dead vaccine', that means it does not contain any live strains within, so it cannot lead to you coming down with the flu. I would imagine it is the same in the US, which means that whatever it is what lingering in your system before you received the shot, and is just surfacing now.

The pain at the injection site is normal after receiving any type of vaccination.

Hope this helps, and hope you're feeling 100% again soon! :)
It is a killed virus in the vaccine so it cannot cause the flu or any other illness. You already had come in contact with some bacteria or live virus that caused those symptoms. Soreness at any injection site is normal. I've done the 5 year allergy injections 3 times in my life and can tell you all about soreness from injections!
Hi Lisa - My son is 8 yrs old and has been getting the flu vaccine since he was 6 months old - he reacts EVERY time! For the first 4 years he would get a fever of 102 hours after receiving the injection as well as achiness (didn't know about the achiness until he was old enough to tell me) he would also get very tired. He still reacts today though it's milder - lower temp, achy, tired.

I got my first flu vaccine last year and had the same reaction. My doc says it is def. from the shot and there is even a name for it which is of course escaping me right now!
So, I do think it's from the vaccine.
[QUOTE=LisaC308;4342150]I have not received the flu shot since 2003. Thursday I got the flu shot (the turbo one as I call it that includes H1N1 etc) Anyway, 2 days later I have lots of achyness, malaise, and a sore throat...and of course the injection site is sore. Could this be from the flu shot?[/QUOTE]

it might but i just got the shot i was fine felt a little funny but ok my kids got it they were fine too:wave:
[QUOTE=LisaC308;4342150]I have not received the flu shot since 2003. Thursday I got the flu shot (the turbo one as I call it that includes H1N1 etc) Anyway, 2 days later I have lots of achyness, malaise, and a sore throat...and of course the injection site is sore. Could this be from the flu shot?[/QUOTE]

There is a range of possible side-effects from flu shots - here are a few resources from which you can start your own research:
It's best to empower yourself with as much information as possible and always seek a second opinion.

< edited >





All times are GMT -7. The time now is 12:36 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!